Skip to Content

I love Nuvigil but it causes terrible bad breath. Does anyone know how to prevent this?

Responses (1)

Stephen Treloar 8 Nov 2017

Bad breath (or halitosis) is not a recognised side effect of the medication although a dry mouth is and that can lead to severe bacterial build up. Get a tongue scraper and some betadine mouthwash. Oral hygiene should be a law, not just a good idea.

el brillo 8 Nov 2017

Clearly I have had a reaction to Nuvigil that is not listed as a recognized side effect. None the less, is was one I experienced. This was I repeat a side effect of taking Nuvigil (as it happened to me repeatedly with this drug), not a situation caused by my neglect of oral hygiene. Nor could it be rectified by a tongue scraper or mouthwash. Stephan Treloar should not be commenting on questions if he is not familiar with the subject matter.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions